# SDR UPS98827941

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1912-1950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAILCONE RT SKIN CORRODED, L33R TO L36 FS 1912-1950.  REMOVED SKIN, FABBED AND INSTALLED NEW ONE IAW DAC DWG 5644500 AND DC8 SRM 51-1-8, 51-1-21.
